# SDR HEEA954752

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Arm Assy
- Part number: 214031614105
- Condition: Cracked
- Location: M/R Xmsn Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DETERIORATED PLATE ASSEMBLY.   RECEIVED INSTALLED ON AIRCRAFT N8045T.
